# SDR AALA202201312810

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737*
- Aircraft serial: 30096
- Aircraft time: 57,953 hours, 24,076 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG14134
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 21,717 hours, 8,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE PARTIALLY DEPLOYED BY CATERING. REPLACED R1 DOOR ESCAPE SLIDE PER JOB CARD 08L2215001.
